Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/244363
Type: Artigo
Title: Limit cycles for M-piecewise discontinuous polynomial Li,nard differential equations
Author: Llibre, Jaume
Teixeira, Marco Antonio
Abstract: We provide lower bounds for the maximum number of limit cycles for the m-piecewise discontinuous polynomial differential equations , , where the zero set of the function sgn(g (m) (x, y)) with m = 2, 4, 6, . . . is the product of m/2 straight lines passing through the origin of coordinates dividing the plane into sectors of angle 2 pi/m, and sgn(z) denotes the sign function.
We provide lower bounds for the maximum number of limit cycles for the m-piecewise discontinuous polynomial differential equations , , where the zero set of the function sgn(g (m) (x, y)) with m = 2, 4, 6, . . . is the product of m/2 straight lines passin
Subject: Campos vetoriais
Teoria dos sistemas dinâmicos
Sistemas lineares por partes
Ciclos limite
Country: Suiça
Editor: Springer
Citation: Limit Cycles For M-piecewise Discontinuous Polynomial Li,nard Differential Equations. Springer Basel Ag, v. 66, p. 51-66 FEB-2015.
Rights: fechado
fechado
Identifier DOI: 10.1007/s00033-013-0393-2
Address: https://link.springer.com/article/10.1007/s00033-013-0393-2
Date Issue: 2015
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000349030200003.pdf351.25 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.